Cookies?
Library Header Image
LSE Research Online LSE Library Services

On time-reversibility of multivariate linear processes

Tong, Howell and Zhang, Z (2005) On time-reversibility of multivariate linear processes. Statistica Sinica, 15 (2). pp. 495-504. ISSN 1017-0405

Full text not available from this repository.

Item Type: Article
Official URL: http://www3.stat.sinica.edu.tw/statistica/
Additional Information: © 2005 Academia Sinica
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 02 Jul 2008 14:39
URL: http://eprints.lse.ac.uk/6254/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only